# SDR J7SA5752100528

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N342FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5752
- Aircraft time: 1,066 hours, 574 cycles
- Engine: Ge CF343B
- Engine time: 1,066 hours, 583 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Out Of Position
- Location: Rt Nacelle
- Part time: 1,066 hours, 583 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

'R 14TH STGE DUCT' CAS MESSAGE POSTED. CREW PERFORMED IN-FLIGHT SHUTDOWN OF RT ENGINE AND DECLARED AN EMERGENCY.  ACFT LANDING UNEVENTFUL.  MX FOUND NO INDICATION OF ACTUAL OVERHEAT OR FIRE.  FOUND A GROMMET THAT PLACE THE LOOP IN A BAD ROUTING CONDITION.  MOVEMENT OF GROMMET ELIMINATED FAULT MSG.  REPLACED THE 14 TH STAGE BLEED LOOP AS A PRECAUTION.  OPS CHECK NORMAL.
